# SDR FDEA201408022041

- Difficulty date: August 2, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 91,800 hours, 37,990 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 4929405
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK X=47.5 AT STATION 755 GOUGED.  UPON FURTHER INVESTIGATION TWO EACH SCALLOPS BROKEN & OUT OF LIMITS IAW SRM 53-70-00 FIG 5 SHEET 1.  REMOVED SECTION OF SEAT TRACK FROM STATION 745 TO 765 LBL 47.5 IAW SRM 53-70-00 VOL I FIG 1 SHEET 1 - 2.  FABRICATED REPAIR SECTION IAW SRM 51-10-01 FIG 24.  INSTALLED REPAIR SECTION IAW SRM 51-31-00.  MAJOR REPAIR.
